# SDR AALA202110280381

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737*
- Aircraft serial: 30907
- Aircraft time: 33,443 hours, 13,762 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301U4
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HORIZONTAL STABILIZER INTERNAL RIB CRACKED AT STA 92.7. INSTALLED REPAIR ANGLE AND DOUBLER TO RIB PER SRM 55-10-09-2R-4.
